Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


Solvability of Nonlinear Quadratic Functional Equations

PP: 2715-2720
H. H. G. Hashem, A. M. A. El-Sayed,
We give an existence theorem for some quadratic functional equations which includes many key integral and functional equations that arise in nonlinear analysis and its applications. In particular, we extend the class of characteristic functions appearing in Chandrasekhar’s classical integral equation from astrophysics and retain existence of its solutions. Also, some counter examples are considered.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved